Kodai Mathematical Journal

Planar geodesic submanifolds in complex space forms

Jin Suk Pak

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 187-196.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035538

Digital Object Identifier
doi:10.2996/kmj/1138035538

Mathematical Reviews number (MathSciNet)
MR0508736

Zentralblatt MATH identifier
0391.53024

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Pak, Jin Suk. Planar geodesic submanifolds in complex space forms. Kodai Math. J. 1 (1978), no. 2, 187--196. doi:10.2996/kmj/1138035538. https://projecteuclid.org/euclid.kmj/1138035538


Export citation

References

  • [1] E. CALABI, Isometric embedding of complex manifolds, Ann. of Math., 58 (1953), 1-23.
  • [2] B. Y. CHEN and K. OGIUE, On totally real submanifolds, Transactions of AMS., 193 (1974), 257-266.
  • [3] S. L. HONG, Isometric immersions of manifolds with plane geodesies into Euclidean space, J. Diff. Geometry, 8 (1973), 259-278.
  • [4] K. NOMIZU, Eine Kennzeichnung der projektiven Unterraume in dem komplexen projektiven Raum nach ihren Geodatischen, Math. Z., 137 (1974), 147-150.
  • [5] K. OGIUE, On Kaehler immersions, Can. J. Math., 24 (1972), 1178-1182.
  • [6] B. O'NEILL, Isotropic and Kaehler immersions, Can. J. Math., 17 (1965), 907-915.
  • [7] K. SAKAMOTO, Planar geodesic immersions, to appear.